MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM VEN ATTACH PLAS PORT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS SM VEN ATTACH PLAS PORT; IMPLANTABLE PORT
Model Number 0602690
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned for evaluation, however a photo was provided for review.The investigation was confirmed for the alleged dislodged septum, however, the root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602690, implantable port, allegedly experienced a septum dislodgement.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.

Brand Name
SM VEN ATTACH PLAS PORT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9205776
Report Number3006260740-2019-03121
Device Sequence Number449710
Product Code LJT
UDI-Device Identifier00801741025686
UDI-Public(01)00801741025686
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602690
Device Catalogue Number0602690
Device Lot NumberREBQ1053
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1